| Model Number |
5300020901 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that during a surgical procedure, two burs broke resulting in a delay of forty five minutes.The procedure was completed successfully; no adverse consequences or medical intervention were reported.This report is for the first bur that broke.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned, photograph provided.
Event or Problem Description